# SDR ZESA20160102001

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N504LV
- Make and model: Cessna 560XL
- Aircraft serial: 5369
- Aircraft time: 4,290 hours, 3,711 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S1762
- Condition: Frozen
- Location: Landing Gear
- Part time: 4,290 hours, 3,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE ACFT DID NOT PRESSURIZE PROPERLY, THE PILOTS ATTEMPTED TO RESET THE PRESSURIZATION CONTROL SEVERAL TIMES THEN THE DECISION WAS MADE TO DIVERT FOR MAINTENANCE.  A TECHNICIAN WAS DISPATCHED TO THE ACFT & ICY SLUSH WAS FOUND ON THE LG SQUAT SWITCHES WHICH WAS BELIEVED TO BE FROZEN.  THE TAKEOFF WAS A FRESHLY PLOWED RUNWAY WHERE SNOW & SLUSH WERE PRESENT.  THE ICE WAS CLEARED & THE SWITCH WAS ACTIVATED, THE SYS WAS OPERATIONALLY CHECKED & THE ACFT WAS TAKEN FOR A MX CHECK FLIGHT WHERE THE SYS FUNCTIONED PROPERLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
